# SDR 2006FA0000327

- Difficulty date: March 13, 2006
- Submitted: April 11, 2006
- Operation: General aviation
- Aircraft: N2278S
- Make and model: Beech 95-B55
- Aircraft serial: TC2110
- Engine: Cont IO470L
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Rusted
- Location: Magneto
- Part time: 448 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP, ALL MAGNETOS WERE REMOVED FOR POINTS AND CONDENSER REPLACEMENT.  RUST WAS FOUND ON THE FLYWEIGHT/AXLE AREA OF THE IMPULSE COUPLING.  A WEAR CHECK WAS MADE AND IT WAS DETERMINED THAT ALL COUPLINGS FAILED IAW MSB.  NOTE:  THE FLYWEIGHT/ AXLE PIN WEAR IS IN EXCESS OF .014 AND MAY BE DUE TO RUST.  THIS AREA OF INSPECTION MAY BE OVERLOOKED DUE TO THE OMISSION OF MANY IMPULSE COUPLINGS INSTALLED ON ENGINE NOT INCLUDED IN AD.  (K)
